Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have vulvovaginitis. Prescribed Gynaconazol. Rash on neck, armpit, chest. Will it heal spontaneously?

hello my name is rania. i have been diagnosed with vulvavaginitis due to gram positive cocci and the doctor has prescribed me a cream called gyanoconazol 0.8% and some other medications. after a few days of the course of the treatment i have skin rash around my neck, armpit and chest. so will the rash heal spontaneously? and since i am a virgin must i use the cream intravaginally or i can use it just externally at the labia minora and around the hymen?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI Rania
No it wont heal spontaneously, it needs proper treatment and also need some investigation like complete urine test complete blood count if required, urine culture & sensitivity too, you do not mentioned brand name of other medicine you have taken, so I could say you that your rash is because of drug, it is ok if you apply the oint. even if your virgin, better to apply the cream on affected area only, Good day.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor